See Alike in...

Alike App

Browser

rateater669

927d

I really struggle with being able to release excess energy at school, and I was wondering if anyone knew a way I could do this without being super loud and obvious. my class is generally cool with it because of my tic disorder, but I don't want to disrupt class.

    • November

      926d

      I bought a fidget cube and fiddle with it under the desk or in my pocket. Fidget rings are also discreet and easy to manage

    • Fyodor

      926d

      I like to tense up my legs for about 30 seconds and then release them for 10 seconds and then just keep repeating that until I feel better. Kinda weird but it works for me :)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion